KINDIFED TABLETS

Product Name : KINDIFED TABLETS

Active Ingredient : Pseudoephedrine HCL 60 mg + Triprolidine HCL

Dosage : 2.5 mg

Therapy class :

Reg. No. & Date : 669 in 24/2/2019

Packaging : 20 tablets in blister sheets in Pack with leaflet

Category:

Reviews

There are no reviews yet.

Be the first to review “KINDIFED TABLETS”

Your email address will not be published. Required fields are marked *